# SDR ASAA0510137

- Difficulty date: June 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65429012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - TIE CLIP A BS 847 STRINGER 27R FOUND CORRODED.  TIE CLIP REPLACED WITH FABRIATED REPAIR PART AT BS 847 STRINGER 27R IAW B737-200 SRM 51-30-02 FIG 11.  (M)
